# SDR ASAA2024032048847

- Difficulty date: March 20, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 67,425 hours, 27,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: N147A571017
- Condition: Corroded
- Location: Bs 990-996 Rbl40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA STA 990 TO 996 RBL 40 CORRODED. GROUNDED - YES. FWD WET AREA FLOOR PANEL 231CF REPAIRED IAW B737-900 SRM 53-00-50-2R-1.
